# SDR AALA20100721LGA01

- Difficulty date: July 20, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 55,053 hours, 28,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21125
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FIRST CLASS EXIT SIGN INOPERATIVE.  FOUND BATTERY VOLTAGE LOW.  REPLACED BATTERY PACK.
